By the same authors

From the same journal

From the same journal

A Munn type representation for a class of E-semiadequate semigroups

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Algebra
DatePublished - 1999
Volume218
Number of pages22
Pages (from-to)693-714
Original languageEnglish

    Research areas

  • Algebra

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations